# SDR SWAA2016011848075

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 63,066 hours, 49,814 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69355006
- Part serial: DA3689
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LT MLG UNSAFE LIGHT CAME ON DURING CLIMB, AFTER LEVER WAS AT OFF POSITION.  NOTICEABLE ROLL YAW WAS ENCOUNTERED.  R & R UPLOCK ACTUATOR IAW MM.
